MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 07P6630
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer stated that falsely elevated alinity i prolactin results were generated for two patient samples.The elevated values did not match the clinical history.Testing of the samples at different laboratories generated lower values using alternate methods.The following data was provided.Patient 1 sid (b)(4): drawn on (b)(6) 2021.Alinity 44.72 and siemens 9.80 ng/ml sid (b)(4): drawn again on (b)(6) 2021.Alinity 43.49, siemens 11.0, dxl 17.79 and roche 17.0 ng/ml patient 2 sid (b)(4): drawn on (b)(6) 2021.Alinity 74.52 and siemens 14.5 ng/ml sid(b)(4): drawn again on(b)(6) 2021.Alinity 60.82, siemens 11.0, dxl 17.63 and roche 20.0 ng/ml.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and inhouse testing of retained kits with the complaint lot number.Trending review determined no adverse trend for the issue for the product.Historical complaint review determined there is normal complaint activity for lot number.Device history record review did not identify any non-conformances or deviations for the likely cause lot and complaint issue.Inhouse testing of a retained kit suggested that the performance of the lot is as expected.Based on the investigation, no systemic issue or deficiency with the alinity i prolactin reagent lot was identified.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12872321
Report Number3005094123-2021-00227
Device Sequence Number12268291
Product Code CFT
UDI-Device Identifier00380740121587
UDI-Public00380740121587
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2022
Device Model Number07P6630
Device Catalogue Number07P66-30
Device Lot Number24102UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown